# SDR 2020FA0000504

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: General aviation
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 3,137 hours, 2,451 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT ELEVATOR: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (4 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G).  ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-601 AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (12 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G).  ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-602, AS PER SERVICE BULLETIN INSTRUCTIONS.  
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
